# SDR QXEA2016072800482

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 36,752 hours, 38,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486582
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL UPON SELECTING  FLAPS TO 5 DEGREES  THE FLAP DRIVE CAUTION LIGHT ILLUMINATED  THE FLAPS REMAINED AT 0 DEGREES. PERFORMED 0 FLAP LANDING. PERFORMED GVI OF FLAPS NO DEFECTS  NOTED. COMPLIED WITH  FIM TASK 27-50-00-810-801 AND REMOVED AND REPLACED  THE FLAP POWER UNIT . REF Q400 AMM TASK 27-52-01-000-801 AND 27-52-01-400-801 FUNCTIONAL TEST GOOD . NO LEAKS NOTED.
